# SDR SWAA101718

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 21,907 hours, 12,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND FWD CARGO PIT AFT BULKHEAD FLOOR SUPPORT STRINGER CORRODED AT BS 500D, BETWEEN STR 26R TO STR 26L.  REMOVED AND REPLACED ANGLE PER BAC DWG AND SRM.
